Publications with G. Sági

All publications by Gábor Sági and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:841 Shelah, S., & Sági, G. (2005). On topological properties of ultraproducts of finite sets. MLQ Math. Log. Q., 51(3), 254–257. arXiv: math/0404148 DOI: 10.1002/malq.200410024 MR: 2135487
Sh:864 Shelah, S., & Sági, G. (2006). On weak and strong interpolation in algebraic logics. J. Symbolic Logic, 71(1), 104–118. arXiv: math/0612244 DOI: 10.2178/jsl/1140641164 MR: 2210057
Sh:989 Goldstern, M., Shelah, S., & Sági, G. (2013). Very many clones above the unary clone. Algebra Universalis, 69(4), 387–399. arXiv: 1108.2061 DOI: 10.1007/s00012-013-0236-1 MR: 3061094